# SDR DALA2021081204644

- Difficulty date: August 10, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 52,844 hours, 27,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Frms 40-42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 - DURING TASK CARD INSPECTION FOUND RH AFT TI ANGLE CRACKED LOWER INBD FLANGE BETWEEN FASTENERS AD 19-08-07. CORRECTIVE ACTION: ACCOMPLISHED REMOVE AND REPLACE OF 4 EA TI-ANGLE CONNECTIONS ON KEEL BEAM AT FR 40-42 RH AND LH IAW W/C 5353.(1906972)
